# SDR MWEA040199

- Difficulty date: October 16, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N813ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48007
- Aircraft time: 46,711 hours, 45,924 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR DENTED AND CRACKED.  REPAIRED LOWER FORWARD CORNER DAMAGE WITH REPAIR DOUBLER.
